MathSciNet Relay Station
MathSciNet bibliographic data
MR1442880 (98d:39003) 39A10 (39A12)
Levi, D.; Vinet, L.; Winternitz, P. Lie group formalism for difference equations. J. Phys. A 30 (1997), no. 2, 633–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement